Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Schur's double centralizer theorem for triangular Hopf algebras

Authors: Miriam Cohen, Davida Fischman and Sara Westreich
Journal: Proc. Amer. Math. Soc. 122 (1994), 19-29
MSC: Primary 16W30; Secondary 20C30
MathSciNet review: 1209096
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let (H, R) be a triangular Hopf algebra and let V be a finite-dimensional representation of H. Following Manin we imitate the standard algebraic constructions in order to define the relativized notions of R-universal enveloping algebras of R-Lie algebras and the R-Lie algebra $ {\text{gl}_R}(V)$. Using Majid's "bosonization" theorem and the above we prove an R-analogue of Schur's double centralizer theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W30, 20C30

Retrieve articles in all journals with MSC: 16W30, 20C30

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society